question about my pills..?
Q:I recently got bit by a brown recluse spider so im on meds, there is this one pill smz/tmp forgot what it stands for , anyway, every time i take that certain pill it makes my heart beat faster. that isnt normal is it? what would make my heart be beating this fast? i am gonna call my doctor tomorrow,
More Answers to “question about my pills..?“Some kind of side effect. Wait and see what the doctor says. You can call the pharmacist where you picked up your prescription too. some medications do that. but its NOT a good sign. i would definitely talk to you doctor. sorry to hear about the spider bite.i HATE eight legged demons. the antibiotics they have you on are really just for your symptoms of the bite, since there really is no cure for it. there are some “home remedies” I’ve seen on line. i don’t know if they work, but i know ppl that swear by it. here are some links to some siteshttp://www.brown-recluse.com/firstaidkit.html http://www.brownreclusespiderremedy.com/
The medication is a generic form of Septra or Bactrim which is a sulfa based antibiotic. It shouldn’t cause you to feel dizzy by itself but it could be reacting with something else. Definitely talk to your pharmacist about it. why wait till tomorrow call him now. or call the pharmacy and make sure you tell them all the meds your taking just in case they may have conflicting reaction.don’t wait
Ask your doctor if you could be allergic to sulfa drugs- a number of people are! Hope you see this and I HTH. Best wishes!~